Results 1 to 3 of 3
Percocet allergic reaction?
  1. #1
    romulan is offline New Member
    Join Date
    Sep 2008
    Posts
    1

    Default Percocet allergic reaction?

    Hi I'm a newbie.

    I've been taking percocet 5/325, 4 a day, almost a year now. 2 at noon, 2 in the evening.

    This past July I began having sore dry sinus and mild upper respiratory congestion, similar to an allergy but this feels very different. I've never felt symptoms like this before. No sneezing, watery eyes ect. I went to my doctor and he said it was probably rhinitis and gave me nasal spray and antibiotics. This didn't affect it at all. I am thinking it is the percocet. The respiratory seems to tighten a little after I take them. I am still having these symptoms.

    I realize this isn't a large dose per day compare to what others take, but I have to figure out what's causing this.

    Is it possible to have a delayed allergic reaction to these, even having been taking them for some time? would it affect the sinuses?

    Thanks!
    Last edited by Anonymous; 09-25-2008 at 12:52 AM.

  2. #2
    mpvt is offline Advanced Member
    Join Date
    Sep 2004
    Location
    Canada.
    Posts
    1,331

    Default

    All opiates can can respitory depression and you may be hyper-sensitive to this.I don't understand why you only take it twice a day??
    You say you have been taking these for a year now. I'm wondering why you wait until noon and then the evening.I'm just curious as it's an odd dosing regime....Dave

  3. #3
    LuckyLucy13 is offline New Member
    Join Date
    Sep 2007
    Posts
    10

    Default

    Just my thoughts: I think it could be a sinus thing. You've been taking the meds for sometime now so I maybe think if you were gonna have a reaction to them it would have been in the beginning...but I am not a doc. so I dunno for sure. Plus you said it began in July,thats usually when my sinus' start acting up too. I hope someone can give you a better idea than me, but I just wanted to share.

Similar Threads

  1. Wellbutrin allergic reaction... Anybody ever try again?
    By Jplr1013 in forum Drug Information
    Replies: 1
    Last Post: 03-15-2018, 04:55 PM
  2. Allergic reaction to latuda after a month
    By alishanorine in forum General
    Replies: 1
    Last Post: 06-13-2015, 09:43 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22